Micah B. Milinovich
Micah B. Milinovich
Verified email at olemiss.edu - Homepage
Title
Cited by
Cited by
Year
Bounding S(t) and S_1(t) on the Riemann hypothesis
E Carneiro, V Chandee, MB Milinovich
Mathematische Annalen, 1-30, 2013
512013
A note on the gaps between consecutive zeros of the Riemann zeta-function
HM Bui, MB Milinovich, N Ng
Proceedings of the American Mathematical Society 138 (12), 4167-4175, 2010
302010
Hilbert spaces and the pair correlation of zeros of the Riemann zeta-function
E Carneiro, V Chandee, F Littmann, MB Milinovich
Journal für die reine und angewandte Mathematik (Crelle's Journal), 2013
24*2013
Moments of products of automorphic L-functions
MB Milinovich, CL Turnage-Butterbaugh
Journal of Number Theory 139, 175-204, 2014
192014
A note on the zeros of zeta and L-functions
E Carneiro, V Chandee, MB Milinovich
Mathematische Zeitschrift 281 (1-2), 315-332, 2015
182015
Lower Bounds for Moments of ζ′(ρ)
MB Milinovich, N Ng
International Mathematics Research Notices 2014 (12), 3190-3216, 2014
18*2014
Subconvexity for modular form L-functions in the t aspect
AR Booker, MB Milinovich, N Ng
Advances in Mathematics 341, 299-335, 2019
172019
Simple zeros of modular L-functions
MB Milinovich, N Ng
Proceedings of the London Mathematical Society 109 (6), 1465-1506, 2014
162014
Upper bounds for moments of ζ′(ρ)
MB Milinovich
Bulletin of the London Mathematical Society 42 (1), 28-44, 2010
162010
Fourier optimization and prime gaps
E Carneiro, MB Milinovich, K Soundararajan
arXiv preprint arXiv:1708.04122, 2017
112017
Moments of the Riemann zeta‐function at its relative extrema on the critical line
MB Milinovich
Bulletin of the London Mathematical Society 43 (6), 1119-1129, 2011
112011
Central values of derivatives of Dirichlet L-functions
HM Bui, MB Milinovich
International Journal of Number Theory 7 (02), 371-388, 2011
102011
A note on simple a-points of L-functions
SM Gonek, SJ Lester, MB Milinovich
Proceedings of the American Mathematical Society 140 (12), 4097-4103, 2012
9*2012
Bandlimited approximations and estimates for the Riemann zeta-function
E Carneiro, A Chirre, MB Milinovich
Publicacions Matemŕtiques 63 (2), 601-661, 2019
82019
A hybrid Euler-Hadamard product and moments of ζ′(ρ)
HM Bui, SM Gonek, MB Milinovich
Forum Mathematicum 27 (3), 1799-1828, 2015
82015
Mean-value estimates for the derivative of the Riemann zeta-function
M Milinovich
82008
Motohashi’s fourth moment identity for non-archimedean test functions and applications
V Blomer, P Humphries, R Khan, MB Milinovich
Compositio Mathematica 156 (5), 1004-1038, 2020
72020
A note on a conjecture of Gonek
MB Milinovich, N Ng
Functiones et Approximatio Commentarii Mathematici 46 (2), 177-187, 2012
72012
Gaps between zeros of the Riemann zeta-function
HM Bui, MB Milinovich
7*
On Balazard, Saias, and Yor's equivalence to the Riemann Hypothesis
HM Bui, SJ Lester, MB Milinovich
Journal of Mathematical Analysis and Applications 409 (1), 244-253, 2014
32014
The system can't perform the operation now. Try again later.
Articles 1–20